Title: Dispersive properties and observables at infinity for classical kms systems
Authors: Decanniere, J ×
Pule, J
Vanheuverzwijn, P
Verbeure, André #
Issue Date: 1977
Publisher: American Institute of Physics
Series Title: Journal of mathematical physics vol:18 issue:7 pages:1322-1326
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science